# SDR FDEA201903040534

- Difficulty date: March 4, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON AFT SIDE OF BULK CARGO B.STA 1640 FLOORBEAM AT LBL 14 IS BROKEN. BRACKET REPLACED IAW SRM 51-40-02, DRAWING NUMBERS 417N2312,146N1023 AND GMM 7-0-1001.
